Translator Disclaimer
2012 $\cal D$-Homothetic Warping and Applications to Geometric Structures and Cosmology
D. E. Blair
Afr. Diaspora J. Math. (N.S.) 14(2): 134-144 (2012).

Abstract

It is a great pleasure for me to dedicate this paper to Professor Augustin Banyaga in recognition of both his collegiality and his many contributions to symplectic and contact geometry.

Citation

Download Citation

D. E. Blair. "$\cal D$-Homothetic Warping and Applications to Geometric Structures and Cosmology." Afr. Diaspora J. Math. (N.S.) 14 (2) 134 - 144, 2012.

Information

Published: 2012
First available in Project Euclid: 31 July 2013

zbMATH: 1300.53072
MathSciNet: MR3093240

Subjects:
Primary: 53C15, 53C25, 53D10, 53D15, 85F05

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.14 • No. 2 • 2012
Back to Top